About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 278097, 6 pages
http://dx.doi.org/10.1155/2013/278097
Research Article

Optimal Homotopy Asymptotic Method for Solving the Linear Fredholm Integral Equations of the First Kind

School of Mathematical Sciences, Universiti Sains Malaysia (USM), 11800 Gelugor, Penang, Malaysia

Received 20 April 2013; Accepted 16 June 2013

Academic Editor: Santanu Saha Ray

Copyright © 2013 Mohammad Almousa and Ahmad Ismail. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohammad Almousa and Ahmad Ismail, “Optimal Homotopy Asymptotic Method for Solving the Linear Fredholm Integral Equations of the First Kind,” Abstract and Applied Analysis, vol. 2013, Article ID 278097, 6 pages, 2013. doi:10.1155/2013/278097